Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 24, NWS Philadelphia/Mount Holly

June 22, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 22, 2012, 4:05 PM EDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2012, 4:05 PM EDT (20:05 UTC)
Expired
Jun 22, 2012, 5:30 PM EDT
In force
85 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1129 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WHUS51 KPHI 222005
SMWPHI
ANZ451-452-470-222130-
/O.NEW.KPHI.MA.W.0024.120622T2005Z-120622T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT FRI JUN 22 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND GREAT EGG
  INLET NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING ATLANTIC CITY REEF...AXEL CARLSON REEF...BARNEGAT
  LIGHT...BARNEGAT LIGHT REEF...BEACH HAVEN...BRIGANTINE...DEEPWATER
  REEF...FORKED RIVER...GARDEN STATE NORTH REEF...GARDEN STATE SOUTH
  REEF...GREAT EGG INLET...GREAT EGG REEF...HARVEY CEDARS...
  LAVALLETTE...LITTLE EGG INLET...LITTLE EGG REEF...NORTH BEACH
  HAVEN...OCEAN GATE...SEASIDE PARK AND SHIP BOTTOM...

* UNTIL 530 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
  HARVEY CEDARS...MOVING EAST AT 30 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  3 NM NORTH OF GARDEN STATE NORTH REEF AND 7 NM SOUTH OF BARNEGAT
  LIGHT REEF BY 415 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NEW JERSEY AND EASTERN PENNSYLVANIA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY.

&&

LAT...LON 3876 7405 3935 7457 3934 7458 3935 7459
      3938 7448 3946 7445 3945 7440 3955 7443
      3953 7447 3956 7445 3954 7431 3956 7435
      3970 7419 3982 7416 3982 7421 3985 7414
      3993 7411 3994 7416 4009 7404 3982 7337
TIME...MOT...LOC 2005Z 276DEG 32KT 3970 7414

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 22, 4:02 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 22, 4:02 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT FRI JUN 22 2012

.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY THIS EVENING FOLLOWED
BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT
WILL APPROACH THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING.
THE FRONT WILL MOVE THROUGH ON MONDAY AND THEN HIGH PRESSURE WILL
AFFECT OUR WEATHER THROUGH THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ACTIVE SEVERE WEATHER OPERATIONS ONGOING.

***FIRST HEAT WAVE OF THE SEASON IN PROGRESS I95 CORRIDOR
 SOUTHEASTWARD***

RERGED POSTED. PHL REACHED 94F.

MOST OF THE STORMS IN OUR AREA THROUGH 330 PM WERE SEABREEZE
INITIATED AND THEN REFIRED A BIT ON SOME OF THE OUTFLOWS.

WATCHES CONTINUE BUT THERE IS SOME DOUBT ABOUT HOW MUCH WILL OCCUR
IN E PA FROM KRDG TO KABE TO KFWN NORTHWESTWARD.

BLV MOST OF THE FOCUS WILL SHIFT TO DE/MD BY THIS EVENING WHERE
EXCESSIVE RAIN IS POSSIBLE. NO WATCH DUE TO UNCERTAINTY BUT WONT
BE SURPRISED AT 4 INCHER SOMEWHERE DOWN THERE.

SAME PHILOSOPHY AS EARLIER... HIGH PWAT OF 1.9 INCHES ALONG AND E
OF THE I95 CORRIDOR...TT GROWING TO 48-51 WITH MARGINAL SHEAR
SHOULD LEAD TO SLOW EWD MOVING BUT SEWD DEVELOPING STRONG TSTMS
THIS AFTN. USING 00Z-12Z/22 NMM/ARW COMPARISON WITH 00Z-12Z/22
SPC WRF TO GUIDE THE FCST. EXPECTING HEAVIEST TSTMS FROM NE MD
THRU S NJ WHERE BETTER INSTABILITY...CLOSER TO DIFFLUENT
THICKNESS. STORM OUTFLOW GUSTS SHOULD BE NW 30-45 KTS EXCEPT IF
ANY SVR STORMS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE CONVECTIVE POTENTIAL WILL CONTINUE THROUGH ABOUT 0300 UTC...AS
THE MARGINAL SHEAR MAXES OUT IN PROXIMITY TO THE CONVECTION. THE
SLOWLY MOVING COLD FRONT WILL ACT AS A FOCUS FOR CONVECTION MOST OF
THE NIGHT...BUT THE STRONG WIND GUSTS SHOULD BE LIMITED TO THE
EVENING HOURS.

WITH THE TRUE AIRMASS CHANGE STILL RUNNING BEHIND THE FRONT...LOWS
WERE BASED ON A COMBINATION OF THE WARMER GFS MOS NUMBERS AND THE
PREVIOUS FORECAST.

HEAVIEST CONVECTION SLOWLY WANES DURING THE NIGHT. BLENDED NCEP
MOS GUIDANCE BUT APPEARS TO BE FOCUSED IN DE/MD SOUTHWARD.

SATURDAY...ANY LINGERING SHOWERS ALONG THE COASTS END QUICKLY BUT
HIGH CLOUDINESS MAY LINGER A BIT THRU FORENOON. NCEP BLENDED
GUIDANCE FOR A MUCH MORE COMFORTABLE DAY.

POSSIBILITY THAT THE HEAT WAVE MAY CONTINUE FROM THE VICINITY OF
PHL SOUTHWARD TOMORROW BUT WITH MUCH LOWER DEWPOINTS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT
AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES
AND DEWPOINTS WILL BE A LITTLE BELOW SEASONAL NORMS (AND MUCH
LESS THAN WHAT WE SAW DURING THE RECENT HEAT WAVE). HIGH PRESSURE
SLIDES TO THE EAST ON SUNDAY AND A COLD FRONT BRINGING A
REINFORCING PUSH OF COOLER AIR WILL SWEEP THROUGH THE REGION
SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT IS EXPECTED TO TOUCH
OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BEFORE MOVING
OFFSHORE LATER IN THE DAY.

MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST
COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL
KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE
SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM
TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN
WITH COOLER THAN NORMAL TEMPERATURES. TEMPERATURES BEGIN TO WARM
TOWARD MORE NORMAL VALUES ON FRIDAY.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REMAINDER THIS AFTERNOON...VFR SCT-BKN CLOUD AOA 7000 FT. IFR IN
CLUSTERS OF SHOWERS AND TSTMS WITH SOME OUTFLOW GUSTS OF 30-40
KTS...MAINLY I95 CORRIDOR SEWD.

TONIGHT...STRONGEST TSTMS HAVE OCCURRED PRIOR TO 00Z AND SO SHOULD
BE VFR CIGS IN SCT SHOWERS WITH POSSIBLE ISO TSTM MVFR CONDS?
IF PERSISTENT HEAVIER SHOWERS OCCUR...THEY WILL BE DE/MD AND FAR
S NJ...POSSIBLY UP TO KMIV AND KACY.  OVERALL LIGHT WIND.

SATURDAY...VFR. ANY REMAINING CIGS NEAR 5000 FT IN THE MORNING ALONG
THE COAST INCLUDING KACY CLEAR OUT BY 15Z. NW WIND G UNDER 15 KTS.

OUTLOOK...

SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY
THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP.

MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST
TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE.

TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH.

WEDNESDAY - VFR WITH SHOWERS ACROSS THE NORTH.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS
THROUGH SATURDAY.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK PERIOD. WEAK
HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER COLD FRONT
WILL MOVE THROUGH LATE ON SUNDAY NIGHT INTO MONDAY MORNING. HIGH
PRESSURE THEN MOVES BACK INTO THE REGION FOR THE MIDDLE OF NEXT
WEEK. SCATTERED SHOWERS WILL OCCUR AS AN UPPER LEVEL LOW KEEPS
CLOSE TO THE REGION.

&&

.HYDROLOGY...
NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS
TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4
INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC.

MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK
DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD.

FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3
INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW
JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL
MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY...
WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE
CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING
THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD
WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN
THE FORECAST.

&&

.RIP CURRENTS...
AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE
TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS.

DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE
LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY.

THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F
DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE
WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR

A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE
COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER
SEAWARD.

IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY
UNTIL THE PATTERN CHANGES.

&&

.CLIMATE...
BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT
YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES
INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST
COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER
OCCURRENCES, INCLUDING YESTERDAY.

 JUNE 22	 POR 90+

PHL 100 - 1988 1872 5

ACY 100 - 1988 1874 4

ILG  98 - 1988 1894 6

ABE  95 - 1941 1922 5

TTN  99 - 1988 1865 6

RDG  96 - 1921 1869 7

GED  95 - 2010 1948 6
NEW RERGED FOR TODAY OF 97.

MPO  90 - 1908 1901 0

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ010-012-013-
     016-020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
     DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...DRAG 402
SHORT TERM...DRAG 402
LONG TERM...SZATKOWSKI
AVIATION...DRAG/SZATKOWSKI 402
MARINE...DRAG/SZATKOWSKI 402
HYDROLOGY...402
RIP CURRENTS...
CLIMATE...402
Hazardous weather outlook, Jun 22, 2:30 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EDT FRI JUN 22 2012

NJZ001-007>009-014-026-PAZ054-055-060>062-231830-
SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH-COASTAL OCEAN-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-
230 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ010-012-013-020-027-231830-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON-
230 PM EDT FRI JUN 22 2012

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-231830-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
230 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017-231830-
NEW CASTLE-GLOUCESTER-
230 PM EDT FRI JUN 22 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-231830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
230 PM EDT FRI JUN 22 2012

...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-018-019-PAZ067>071-231830-
MERCER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
230 PM EDT FRI JUN 22 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-231830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
230 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-231830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
230 PM EDT FRI JUN 22 2012

...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 22, 2:42 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT FRI JUN 22 2012

NJZ020-022-025>027-221945-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
242 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS ACROSS BURLINGTON AND OCEAN COUNTIES...MOVING
EAST AT 10 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3980 7407 3969 7413 3955 7423 3950 7429
      3945 7430 3935 7441 3932 7449 3938 7459
      3984 7478 3985 7476 3986 7477 3992 7452
      3999 7410 3996 7410 3999 7409 4000 7405

NIERENBERG
Special weather statement, Jun 22, 2:46 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EDT FRI JUN 22 2012

NJZ012>014-221945-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
246 PM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF SANDY HOOK...MOVING NORTHEAST AT
10 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL PRODUCE SMALL HAIL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4035 7397 4025 7424 4044 7432 4048 7426
      4045 7420 4047 7418 4046 7416 4046 7412
      4043 7406 4042 7401 4048 7402 4048 7400
      4044 7397

NIERENBERG
Special weather statement, Jun 22, 3:15 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT FRI JUN 22 2012

DEZ003-004-222015-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
315 PM EDT FRI JUN 22 2012

... STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GEORGETOWN...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR LONG NECK...DEWEY BEACH AROUND
330 PM AND CAPE HENLOPEN STATE PARK AROUND 345 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL PRODUCE SMALL HAIL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3880 7542 3882 7519 3879 7515 3879 7511
      3881 7510 3880 7508 3867 7505 3862 7505
      3861 7504 3845 7504 3844 7505 3845 7535

NIERENBERG
Special weather statement, Jun 22, 3:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT FRI JUN 22 2012

NJZ018>020-022-027-222015-
ATLANTIC NJ-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
316 PM EDT FRI JUN 22 2012

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND OCEAN COUNTIES...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS EASTERN BURLINGTON...OCEAN AND EASTERN
ATLANTIC COUNTIES. THE SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THROUGH 415 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 3972 7416 3954 7434 3954 7441 3949 7440
      3932 7461 3929 7471 3932 7486 3942 7485
      3952 7498 3961 7488 3969 7493 3978 7508
      3996 7513 4018 7471 4008 7455 4017 7441
      4017 7426 4011 7423 4013 7410 4013 7409

FORECASTER:PO
Special weather statement, Jun 22, 3:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT FRI JUN 22 2012

PAZ054-055-222015-
CARBON PA-MONROE PA-
325 PM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF WILKES-BARRE...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EAST SIDE...NEW MAHONING AROUND
330 PM...JIM THORPE...LEHIGHTON AROUND 335 PM...ALBRIGHTSVILLE...
CHRISTMANS...LAKE HARMONY...BLAKESLEE AROUND 340 PM...MECKESVILLE AND
LAKE HARMONY AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4115 7516 4114 7508 4108 7503 4109 7497
      4087 7528 4083 7539 4078 7568 4074 7575
      4080 7586 4091 7599 4101 7575 4105 7578
      4109 7577 4113 7568 4112 7564 4121 7556
      4123 7551 4125 7513

FORECASTER:PO
Special weather statement, Jun 22, 3:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI JUN 22 2012

DEZ002>004-222045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
338 PM EDT FRI JUN 22 2012

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF GEORGETOWN...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 400 PM AND CAPE
HENLOPEN STATE PARK AROUND 415 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL PRODUCE SMALL HAIL.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3872 7550 3897 7560 3896 7530 3892 7530
      3879 7515 3879 7511 3881 7510 3880 7508
      3874 7507

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:12 AM EDTSpecial Weather StatementPHIOcean33 min
Jun 22, 11:57 AM EDTSpecial Weather StatementPHIOcean63 min
Jun 22, 12:15 PM EDTSpecial Weather StatementPHIOcean60 min
Jun 22, 12:18 PM EDTSevere Thunderstorm WarningPHIOcean42 min
Jun 22, 12:21 PM EDTSpecial Marine WarningPHI84 min
Jun 22, 12:23 PM EDTSpecial Marine WarningPHI97 min
Jun 22, 12:44 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 22, 12:53 PM EDTSevere Thunderstorm WarningPHIOcean52 min
Jun 22, 12:59 PM EDTSevere Thunderstorm WarningPHIOcean61 min
Jun 22, 1:10 PM EDTFlash Flood WarningPHIOcean6 hr
Jun 22, 1:37 PM EDTSpecial Weather StatementPHIBurlington83 min
Jun 22, 1:42 PM EDTSpecial Marine WarningPHI63 min
Jun 22, 1:46 PM EDTSevere Thunderstorm WarningPHIOcean59 min
Jun 22, 1:49 PM EDTSpecial Weather StatementPHIOcean56 min
Jun 22, 1:59 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean73 min
Jun 22, 2:04 PM EDTSpecial Marine WarningPHI56 min
Jun 22, 2:31 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Monmouth, Ocean119 min
Jun 22, 2:34 PM EDTSpecial Weather StatementPHIAtlantic56 min
Jun 22, 2:39 PM EDTSpecial Marine WarningPHI96 min
Jun 22, 2:42 PM EDTSpecial Weather StatementPHIBurlington, Ocean63 min
Jun 22, 2:46 PM EDTSpecial Weather StatementPHIMonmouth59 min
Jun 22, 2:51 PM EDTSpecial Marine WarningPHI54 min
Jun 22, 3:16 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Ocean59 min
Jun 22, 3:28 PM EDTSpecial Marine WarningPHI62 min
Jun 22, 3:40 PM EDTSpecial Marine WarningPHI65 min
Jun 22, 3:43 PM EDTAreal Flood AdvisoryPHIAtlantic2 hr
Jun 22, 3:55 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex65 min
Jun 22, 4:00 PM EDTFlash Flood WarningPHIBurlington43 min
Jun 22, 4:09 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren66 min
Jun 22, 4:11 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland44 min
Jun 22, 4:15 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean60 min
Jun 22, 4:26 PM EDTSpecial Marine WarningPHI94 min
Jun 22, 4:27 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Ocean2 hr
Jun 22, 4:49 PM EDTSpecial Weather StatementPHICape May56 min
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren45 min
Jun 22, 5:05 PM EDTSpecial Weather StatementPHIAtlantic, Ocean55 min
Jun 22, 5:16 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean59 min
Jun 22, 5:23 PM EDTSpecial Marine WarningPHI97 min
Jun 22, 5:45 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Morris, Somerset42 min
Jun 22, 5:48 PM EDTSpecial Weather StatementPHIMercer57 min
Jun 22, 5:54 PM EDTSpecial Marine WarningPHI96 min
Jun 22, 6:13 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Ocean, Salem62 min
Jun 22, 6:16 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Mercer, Ocean, Salem119 min
Jun 22, 7:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester102 min
Jun 22, 7:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester56 min
Jun 22, 7:06 PM EDTSevere Thunderstorm WarningPHISalem54 min
Jun 22, 7:30 PM EDTSpecial Marine WarningPHI60 min
Jun 22, 7:42 PM EDTFlash Flood WarningPHISalem93 min
Jun 22, 7:52 PM EDTFlash Flood WarningPHIBurlington, Camden, Mercer, Monmouth73 min
Jun 22, 7:57 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem69 min
Jun 22, 2:42 AM EDTSpecial Weather StatementPHICarbon63 min
Jun 22, 2:51 PM EDTSevere Thunderstorm WarningPHIMonroe54 min
Jun 22, 3:25 PM EDTSpecial Weather StatementPHICarbon, Monroe50 min
Jun 22, 1:01 PM EDTSpecial Weather StatementPHISussex29 min
Jun 22, 1:32 PM EDTAreal Flood AdvisoryPHISussex118 min
Jun 22, 2:09 PM EDTSpecial Weather StatementPHISussex66 min
Jun 22, 3:15 PM EDTSpecial Weather StatementPHISussex60 min
Jun 22, 3:30 PM EDTAreal Flood AdvisoryPHISussex2 hr
Jun 22, 3:38 PM EDTSpecial Weather StatementPHISussex67 min
Jun 22, 4:29 PM EDTSpecial Weather StatementPHIKent, Sussex61 min
Jun 22, 5:33 PM EDTSpecial Weather StatementPHISussex57 min
Jun 22, 5:53 PM EDTAreal Flood AdvisoryPHISussex50 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.